# SDR C77A20150811006

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 21,472 hours, 12,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17021766409
- Condition: Corroded
- Location: Fuselage
- Part time: 21,472 hours, 12,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN FRAME 14, CROSSBEAM PN 170-21766-409, BETWEEN Y=13 - Y=36 HAS CORROSION.  REPAIRED IAW EO-E175-53 MR-202 REV 1 WO 1941725.  THIS EO IS ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH PERMANENT REPAIR OF CORROSION DAMAGE TO THE CROSSBEAM UPPER FLANGE, IAW ETD 2015-170-071303A.  BECAUSE THIS IS PSE & FCS, ACCOMPLISHMENT HAS BEEN CLASSIFIED A MAJOR REPAIR.
